# SDR CA110803009

- Difficulty date: July 22, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Piper J3C-65
- Engine: Pwc PW206C
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING CRUISE, THE PILOT NOTICED THE LOW OIL PRESSURE WARNING LIGHT AND SAW PRESSURE WAS FLUCTUATING. WHEN THE PRESSURE FLUCTUATED DOWN TO 10 PSI THE ENGINE WAS SHUTDOWN. AN UNEVENTFUL SINGLE ENGINE LANDING FOLLOWED. INITIAL REPORTS OBSERVED LARGE QUANTITIES OF OIL AROUND THE ENGINE INTAKE BOTH EXTERNAL AND INTERNAL. TROUBLESHOOTING IS ON-GOING.
